Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 6

On Conjectures of Andrews and Curtis
S. V. Ivanov.
Proc. Amer. Math. Soc. 146 (2018), 2283-2298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778135
Exceptional collections on some fake quadrics
Kyoung-Seog Lee and Timofey Shabalin.
Proc. Amer. Math. Soc. 146 (2018), 2299-2313
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778136
Ghost classes in the cohomology of the Shimura variety associated to $GSp_{4}$
Matias Victor Moya Giusti.
Proc. Amer. Math. Soc. 146 (2018), 2315-2325
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778137
Cohomology rings of moduli of point configurations on the projective line
Hans Franzen and Markus Reineke.
Proc. Amer. Math. Soc. 146 (2018), 2327-2341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778138
The depth of a finite simple group
Timothy C. Burness, Martin W. Liebeck and Aner Shalev.
Proc. Amer. Math. Soc. 146 (2018), 2343-2358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778139
Closed sets of Mahler measures
Chris Smyth.
Proc. Amer. Math. Soc. 146 (2018), 2359-2372
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778140
Indecomposable generalized weight modules over the algebra of polynomial integro-differential operators
V. Bavula, V. Bekkert and V. Futorny.
Proc. Amer. Math. Soc. 146 (2018), 2373-2380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778141
Equivariant Hilbert series of monomial orbits
Sema Güntürkün and Uwe Nagel.
Proc. Amer. Math. Soc. 146 (2018), 2381-2393
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778142
Variations of geometric invariant quotients for pairs, a computational approach
Patricio Gallardo and Jesus Martinez-Garcia.
Proc. Amer. Math. Soc. 146 (2018), 2395-2408
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778143
Strongness of companion bases for cluster-tilted algebras of finite type
Karin Baur and Alireza Nasr-Isfahani.
Proc. Amer. Math. Soc. 146 (2018), 2409-2416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778144
Spectra for cubes in products of finite cyclic groups
Elona Agora, Sigrid Grepstad and Mihail N. Kolountzakis.
Proc. Amer. Math. Soc. 146 (2018), 2417-2423
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778145
The speed of relaxation for diffusion with drift satisfying exponential decay of correlations
Brice Franke and Thi-Hien Nguyen.
Proc. Amer. Math. Soc. 146 (2018), 2425-2434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778146
Quasisymmetric extension on the real line
Vyron Vellis.
Proc. Amer. Math. Soc. 146 (2018), 2435-2450
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778147
A fixed point theorem for monotone asymptotically nonexpansive mappings
Monther Rashed Alfuraidan and Mohamed Amine Khamsi.
Proc. Amer. Math. Soc. 146 (2018), 2451-2456
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778148
Thurston’s boundary for Teichmüller spaces of infinite surfaces: the length spectrum
Dragomir Šarić.
Proc. Amer. Math. Soc. 146 (2018), 2457-2471
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778149
Exposing boundary points of strongly pseudoconvex subvarieties in complex spaces
F. Deng, J. E. Fornæss and E. F. Wold.
Proc. Amer. Math. Soc. 146 (2018), 2473-2487
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778150
One dimensional estimates for the Bergman kernel and logarithmic capacity
Zbigniew Błocki and Włodzimierz Zwonek.
Proc. Amer. Math. Soc. 146 (2018), 2489-2495
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778151
Weak and strong $A_{p}$-$A_{∞}$ estimates for square functions and related operators
Tuomas P. Hytönen and Kangwei Li.
Proc. Amer. Math. Soc. 146 (2018), 2497-2507
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778152
Hausdorff dimension of limsup sets of random rectangles in products of regular spaces
Fredrik Ekström, Esa Järvenpää, Maarit Järvenpää and Ville Suomala.
Proc. Amer. Math. Soc. 146 (2018), 2509-2521
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778153
An infinite C*-algebra with a dense, stably finite *-subalgebra
Niels Jakob Laustsen and Jared T. White.
Proc. Amer. Math. Soc. 146 (2018), 2523-2528
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778154
No critical nonlinear diffusion in 1D quasilinear fully parabolic chemotaxis system
Tomasz Cieślak and Kentarou Fujie.
Proc. Amer. Math. Soc. 146 (2018), 2529-2540
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778155
$L^{p}$ estimates for the Bergman projection on some Reinhardt domains
Zhenghui Huo.
Proc. Amer. Math. Soc. 146 (2018), 2541-2553
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778156
Unique continuation for the Schrödinger equation with gradient term
Youngwoo Koh and Ihyeok Seo.
Proc. Amer. Math. Soc. 146 (2018), 2555-2562
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778157
Operators with closed numerical ranges in nest algebras
Youqing Ji and Bin Liang.
Proc. Amer. Math. Soc. 146 (2018), 2563-2575
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778158
Failure of Korenblum’s maximum principle in Bergman spaces with small exponents
Vladimir Božin and Boban Karapetrović.
Proc. Amer. Math. Soc. 146 (2018), 2577-2584
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778159
Classification of entire solutions of $(-Δ)^{N} u + u^{-(4N-1)}= 0$ with exact linear growth at infinity in $\mathbf{R}^{2N-1}$
Quốc Anh Ngô.
Proc. Amer. Math. Soc. 146 (2018), 2585-2600
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778160
Maximal orthoplectic fusion frames from mutually unbiased bases and block designs
Bernhard G. Bodmann and John I. Haas.
Proc. Amer. Math. Soc. 146 (2018), 2601-2616
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778161
Examples of measures with slow decay of the spherical means of the Fourier transform
Felipe Ponce Vanegas.
Proc. Amer. Math. Soc. 146 (2018), 2617-2621
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778162
Uniqueness for the thin-film equation with a Dirac mass as initial data
Mohamed Majdoub, Nader Masmoudi and Slim Tayachi.
Proc. Amer. Math. Soc. 146 (2018), 2623-2635
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778163
Neckpinch singularities in fractional mean curvature flows
Eleonora Cinti, Carlo Sinestrari and Enrico Valdinoci.
Proc. Amer. Math. Soc. 146 (2018), 2637-2646
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778164
Static potentials and area minimizing hypersurfaces
Lan-Hsuan Huang, Daniel Martin and Pengzi Miao.
Proc. Amer. Math. Soc. 146 (2018), 2647-2661
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778165
Entropy and generic mean curvature flow in curved ambient spaces
Alexander Mramor.
Proc. Amer. Math. Soc. 146 (2018), 2663-2677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778166
Willmore inequality on hypersurfaces in hyperbolic space
Yingxiang Hu.
Proc. Amer. Math. Soc. 146 (2018), 2679-2688
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778167
The existence of a connected meager in itself $\mathsf{CDH}$ space is independent of $\mathsf{ZFC}$
Michael Hrušák and Jan van Mill.
Proc. Amer. Math. Soc. 146 (2018), 2689-2695
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778168
Local homological properties and cyclicity of homogeneous ANR-compacta
V. Valov.
Proc. Amer. Math. Soc. 146 (2018), 2697-2705
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778169
Alternating links and left-orderability
Joshua Evan Greene.
Proc. Amer. Math. Soc. 146 (2018), 2707-2709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778170
New families in the homotopy of the motivic sphere spectrum
Michael J. Andrews.
Proc. Amer. Math. Soc. 146 (2018), 2711-2722
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778171
Examples of new nonstandard hulls of topological vector spaces
Adel Khalfallah and Siegmund Kosarew.
Proc. Amer. Math. Soc. 146 (2018), 2723-2739
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3778172